# SDR DALA2024111911062

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 78,036 hours, 32,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6454403) DURING SVC FOUND EMERGENCY LIGHT AT SEAT 18 MISSING BULBS. INSTALLED BULBS AT SEAT 18 FOR EMERGENCY LIGHT IAW B737 AMM 33-51. OPS CHECK GOOD.
